# SDR CA980313003

- Difficulty date: January 16, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 3,244 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 2052100300
- Condition: Broken
- Location: Fuselage
- Part time: 1,297 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STEP SHEARED FROM FUSELAGE AT WELD TO FUSELAGE POINT. REPLACED.
